Asymptotic non-linear normal modes for large-amplitude vibrations of continuous structures

Abstract : Non-linear normal modes (NNMs) are used in order to derive accurate reduced-order models for large amplitude vibrations of structural systems displaying geometrical non-linearities. This is achieved through real normal form theory, recovering the definition of a NNM as an invariant manifold in phase space, and allowing definition of new co-ordinates non-linearly related to the initial, modal ones. Two examples are studied: a linear beam resting on a non-linear elastic foundation, and a non-linear clamped-clamped beam. Throughout these examples, the main features of the NNM formulation will be illustrated: prediction of the correct trend of non-linearity for the amplitude-frequency relationship, as well as amplitude-dependent mode shapes. Comparisons between different models - using linear and non-linear modes, different number of degrees of freedom, increasing accuracy in the asymptotic developments - are also provided, in order to quantify the gain in using NNMs instead of linear modes.
Liste complète des métadonnées

Littérature citée [36 références]  Voir  Masquer  Télécharger

https://hal-ensta.archives-ouvertes.fr/hal-00830691
Contributeur : Cyril Touzé <>
Soumis le : jeudi 4 juin 2015 - 13:45:18
Dernière modification le : vendredi 7 décembre 2018 - 16:37:06
Document(s) archivé(s) le : mardi 15 septembre 2015 - 10:51:11

Fichier

CS2003NNMS_hal.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Cyril Touzé, Olivier Thomas, Alexis Huberdeau. Asymptotic non-linear normal modes for large-amplitude vibrations of continuous structures. Computers and Structures, Elsevier, 2004, 82 (31-32), pp.2671-2682. 〈10.1016/j.compstruc.2004.09.003〉. 〈hal-00830691〉

Partager

Métriques

Consultations de la notice

123

Téléchargements de fichiers

143